# SDR SIMA201010202

- Difficulty date: April 7, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 28,351 hours, 24,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4370 DURING TAXI THE CREW REPORTED THE MID CABIN FLOOR EMERGENCY LIGHTS ON THE LEFT SIDE OF THE CABIN CAME ON WHEN AIRCRAFT POWERED DOWN.  THE LIGHTS WENT OFF WHEN AIRCRAFT WAS POWERED UP.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED CHARGER ASSEMBLY IAW EMB145 AMM 33-50-04.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
